Journal article icon

Journal article

The stable Calabi-Yau dimension of tame symmetric algebras

Abstract:
We determine the Calabi-Yau dimension of the stable module categories of all symmetric algebras of tame representation type over an algebraically closed field, and derive some consequences.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2969/jmsj/1145287095

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN
Volume:
58
Issue:
1
Pages:
97-128
Publication date:
2006-01-01
DOI:
ISSN:
0025-5645
Source identifiers:
14865
Language:
English
Keywords:
Pubs id:
pubs:14865
UUID:
uuid:8e7cf894-f7ff-43ad-8db3-c754f8f83d7b
Local pid:
pubs:14865
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP